# SDR DALA1015450949

- Difficulty date: July 1, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 54,288 hours, 41,163 cycles
- Engine: Pwa JT8D219
- Engine time: 52,069 hours, 39,503 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH 12000 RT ENGINE LOOP B ILLUMINATED FOLLOWED BY LOOP 1 AND FIRE HANDLE LIGHT FOR RT ENGINE.  ENGINE WAS SHUT DOWN AND RTB SINGLE ENGINE EMERGENCY.  INFLIGHT SHUTDOWN REPORT COMPLETED.  FOUND 13TH STG DUCT TO EXIT CASE BLOWN.  REPLACED NR 2 ENGINE PER TRANS 9T102AD.
